- -

Fixed and periodic points of generalized contractions in metric spaces

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Fixed and periodic points of generalized contractions in metric spaces

Mostrar el registro completo del ítem

Abbas, M.; Ali, B.; Romaguera Bonilla, S. (2013). Fixed and periodic points of generalized contractions in metric spaces. Fixed Point Theory and Applications. 2013(2013):1-11. doi:10.1186/1687-1812-2013-243.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/43729

Ficheros en el ítem

Metadatos del ítem

Título: Fixed and periodic points of generalized contractions in metric spaces
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada
Fecha difusión:
Resumen:
Wardowski (Fixed Point Theory Appl. 2012: 94, 2012, doi:10.1186/1687-1812-2012-94) introduced a new type of contraction called F-contraction and proved a fixed point result in complete metric spaces, which in turn generalizes ...[+]
Palabras clave: F−contraction , Property P , Property Q , Common fixed point
Derechos de uso: Reconocimiento (by)
Fuente:
Fixed Point Theory and Applications. (issn: 1687-1820 )
DOI: 10.1186/1687-1812-2013-243
Editorial:
SpringerOpen
Versión del editor: http://dx.doi.org/10.1186/1687-1812-2013-243
Patrocinador:
Ministry of Economy and Competitiveness of Spain MTM2012-37894-C02-01
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem